# SDR DL73K020251

- Difficulty date: March 4, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 52,865 hours, 40,883 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR WAS FOUND WITH CRACKED LOWER FOWARD AND AFT CORNER FRAMES, FORWARD AND AFT LOWER STOP BEAMS.  REPAIRED.
